首页 | 本学科首页   官方微博 | 高级检索  
     

广义Bernstein组合算子饱和性的整体逆定理
引用本文:张婷,吕佳,马雪峰. 广义Bernstein组合算子饱和性的整体逆定理[J]. 西南民族学院学报(自然科学版), 2009, 35(1): 73-77
作者姓名:张婷  吕佳  马雪峰
作者单位:延安大学数学计算机学院,陕西延安716000
基金项目:宁夏大学科研基金,延安大学科研基金 
摘    要:本文讨论推广的Bemstein组合算子饱和性,获得了Bemstein组合算子饱和性的整体逆定理.

关 键 词:推广的Bernstein组合算子  整体逆定理

A global reverse theorem for combinations of generalized Bernstein operators
ZHANG Ting,LU Jia,MA Xue-feng. A global reverse theorem for combinations of generalized Bernstein operators[J]. Journal of Southwest Nationalities College(Natural Science Edition), 2009, 35(1): 73-77
Authors:ZHANG Ting  LU Jia  MA Xue-feng
Affiliation:(School of Mathematics and Computer Science, Yan'an University, Yan'an 716000, P.R.C.)
Abstract:In this paper the combination of generalized Bernstein operators is constructed, and a global reverse theorem for combinations of generalized Bernstein operators is obtained.
Keywords:combination of generalized Bemstein operator  reverse theorem
本文献已被 维普 万方数据 等数据库收录!
设为首页 | 免责声明 | 关于勤云 | 加入收藏

Copyright©北京勤云科技发展有限公司  京ICP备09084417号